The compromise value for cooperative games with random payoffs

J.B. Timmer

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)95-106
JournalMathematical Methods of Operations Research
Volume64
Issue number1
Publication statusPublished - 2006

Cite this

@article{b9da7216fc6048cd94d419cfd048ae1b,
title = "The compromise value for cooperative games with random payoffs",
author = "J.B. Timmer",
note = "DP 2000-98",
year = "2006",
language = "English",
volume = "64",
pages = "95--106",
journal = "Mathematical Methods of Operations Research",
issn = "1432-2994",
publisher = "SPRINGER HEIDELBERG",
number = "1",

}

The compromise value for cooperative games with random payoffs. / Timmer, J.B.

In: Mathematical Methods of Operations Research, Vol. 64, No. 1, 2006, p. 95-106.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The compromise value for cooperative games with random payoffs

AU - Timmer, J.B.

N1 - DP 2000-98

PY - 2006

Y1 - 2006

M3 - Article

VL - 64

SP - 95

EP - 106

JO - Mathematical Methods of Operations Research

JF - Mathematical Methods of Operations Research

SN - 1432-2994

IS - 1

ER -